# SDR COMA0560281

- Difficulty date: April 29, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N491CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7756
- Aircraft time: 6,325 hours, 5,428 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0044T
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,501 hours, 2,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5863 - LANDING GEAR DISAGREE WARNING.  REPLACED THE MLG SELECTOR VALVE.
